# SDR A6WA201040854

- Difficulty date: October 19, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N453AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7838
- Aircraft time: 17,173 hours, 16,739 cycles
- Engine: Ge CF34*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AFT INTERCOSTAL ON PAX DOOR IS CRACKED.  REPLACED CRACKED INTERCOSTAL DOUBLER WITH NEW SERVICEABLE PN 601R318094-2, IAW SRM 51-40-11, 51-42-06.
